MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA NATURAL TRIBECULAR METAL TWO-PEG POROUS FIXED BEARING L SZ D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA NATURAL TRIBECULAR METAL TWO-PEG POROUS FIXED BEARING L SZ D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Unequal Limb Length (4534)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - femur trabecular metal cruciate retaining (cr) standard porous catalog #: 42502806201 lot #: 64681652; articular surface fixed.Bearing cruciate retaining (cr) left 10 mm height catalog #: 42512000110 lot #: 64585775; all-poly patella cemented32 mm diameter catalog #: 42540200032 lot #: 64776017.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision due to pain, limb malalignment and tibial subsidence approximately three months post-operatively.Initial operative notes did not identify any intraoperative complications.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b7, d4,h1, and h10.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Revision operative notes note that a revision was performed for tibial subsidence.The implants were removed and no intraoperative complications were reported." mmi final report received and attached to xrays within complaint.Tibial subsidence and radiolucency confirmed with questionable loosening.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; a visual and dimensional evaluations could not be performed.The review of the device history record(s) identified no deviations or anomalies during manufacturing.The device is used for treatment and the reported products were reviewed for compatibility with no issues noted.A review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and reviewed by a health care professional.Review found left total knee arthroplasty with evidence of anterior and medial tibial subsidence with radiolucency seen along the cement hardware interface of the lateral tibia.Possible loosening along the lateral tibial plateau and small joint effusion.There was normal overall fit and sizing.Review of the provided medical records found all components were removed without complication and further medical records were not provided.A definitive root cause cannot be determined and no corrective actions, preventive actions, or field actions resulted after investigation of this event.This complaint was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA NATURAL TRIBECULAR METAL TWO-PEG POROUS FIXED BEARING L SZ D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11301570
Report Number0001822565-2021-00341
Device Sequence Number19018035
Product Code JWH
UDI-Device Identifier00889024510531
UDI-Public(01)00889024510531(17)300131(10)64561902
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006701
Device Lot Number64561902
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/15/2021
03/11/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date02/26/2021
03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight105